i took minoz OD medicine for 3 months after which my acnes stopped, but after 2 months dey started reappearing, so doctor advised me to take microdox dt for 15 days.now after this although problem has nearly ended but i still get 2-3 acne during my menstruation cycle. is there any way i can get rid off dis problem completely?? plz help.
Hi, If you have very bad acne,but i mean very bad, ask your Dermatologist about Accutane (isotretinoin)... it is a very strong med , what this ( this acne medication is extremely dangerous for pregnant women, and there are strict rules and regulations for prescribing and dispensing it) med does, it works by affecting the sebaceous glands. These glands produce sebum (an oily substance), and Accutane works by reducing the size of the sebaceous glands and decreasing sebum production. The med also corrects abnormal keratinization (which causes a buildup of cells within hair follicles), a problem that contributes to acne. It is not entirely clear as to why Accutane causes such long-lasting, anti-acne effects.
It has serious side effects... specially to the liver.
Now talk to your dermatologist discuss the benefits and side effects of using this med... best of luck... from a caring individual.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2010 • 1 answer
Posted 5 Dec 2010 • 1 answer
I've been on Doxycycline Hyclate 100 mg/day for acne for 8 months now. When should I stop taking it?
Posted 30 Jun 2012 • 2 answers
Posted 12 Jul 2013 • 3 answers
Posted 20 Jan 2016 • 1 answer